×

zbMATH — the first resource for mathematics

On the asymptotic structure of a Navier-Stokes flow past a rotating body. (English) Zbl 1296.35122
The present paper deals with a three-dimensional steady-state problem for a body, with a connected boundary, moving in an incompressible Navier-Stokes liquid that fills the whole exterior of the body. Prescribed non-zero translational and angular velocities are assumed constant. Assuming translational and angular velocities directed along the same axis, considering the no-slip boundary condition, and neglecting external force in the fluid, an asymptotic expansion of a velocity with a bounded Dirichlet integral is obtained.

MSC:
35Q30 Navier-Stokes equations
35B40 Asymptotic behavior of solutions to PDEs
35C20 Asymptotic expansions of solutions to PDEs
76D05 Navier-Stokes equations for incompressible viscous fluids
PDF BibTeX XML Cite
Full Text: DOI Euclid
References:
[1] K. I. Babenko, On stationary solutions of the problem of flow past a body of a viscous incompressible fluid, Math. USSR Sb., 20 (1973), 1-25. · Zbl 0285.76009 · doi:10.1070/SM1973v020n01ABEH001823 · eudml:70519
[2] P. L. Butzer and R. J. Nessel, Fourier analysis and approximation, Vol.,1, One-dimensional theory, Pure Appl. Math. (Amst.), 40 , Academic Press, New York, London, 1971. · Zbl 0217.42603
[3] I.-D. Chang and R. Finn, On the solutions of a class of equations occurring in continuum mechanics, with application to the Stokes paradox, Arch. Rational Mech. Anal., 7 (1961), 388-401. · Zbl 0104.42401 · doi:10.1007/BF00250771
[4] R. Farwig, An \(L^q\)-analysis of viscous fluid flow past a rotating obstacle, Tohoku Math. J. (2), 58 (2006), 129-147. · Zbl 1136.76340 · doi:10.2748/tmj/1145390210
[5] R. Farwig, G. P. Galdi and M. Kyed, Asymptotic structure of a Leray solution to the Navier-Stokes flow around a rotating body, Pacific J. Math., 253 (2011), 367-382. · Zbl 1234.35035 · doi:10.2140/pjm.2011.253.367
[6] R. Farwig and T. Hishida, Asymptotic profile of steady Stokes flow around a rotating obstacle, Manuscripta Math., 136 (2011), 315-338. · Zbl 1229.35172 · doi:10.1007/s00229-011-0479-0
[7] R. Farwig and T. Hishida, Leading term at infinity of steady Navier-Stokes flow around a rotating obstacle, Math. Nachr., 284 (2011), 2065-2077. · Zbl 1229.35173 · doi:10.1002/mana.200910192
[8] R. Farwig, T. Hishida and D. Müller, \(L^q\)-theory of a singular “winding” integral operator arising from fluid dynamics, Pacific J. Math., 215 (2004), 297-312. · Zbl 1057.35028 · doi:10.2140/pjm.2004.215.297
[9] R. Farwig and H. Sohr, Weighted estimates for the Oseen equations and the Navier-Stokes equations in exterior domains, In: Theory of the Navier-Stokes equations, Proceedings of the third international conference on the Navier-Stokes equations: theory and numerical methods, Oberwolfach, Germany, June 5-11, 1994, (eds. J. G. Heywood, et al.), Ser. Adv. Math. Appl. Sci., 47 , World Scientific, Singapore, 1998, pp.,11-30. · Zbl 0934.35120 · doi:10.1142/9789812816740_0002
[10] R. Finn, Estimates at infinity for stationary solutions of the Navier-Stokes equations, Bull. Math. Soc. Sci. Math. Phys. R.P. Roumaine (N.S.), 3 (1959), 387-418. · Zbl 0106.39402
[11] R. Finn, On the exterior stationary problem for the Navier-Stokes equations, and associated perturbation problems, Arch. Rational Mech. Anal., 19 (1965), 363-406. · Zbl 0149.44606 · doi:10.1007/BF00253485
[12] G. P. Galdi, On the asymptotic structure of \(D\)-solutions to steady Navier-Stokes equations in exterior domains, In: Mathematical Problems Relating to the Navier-Stokes Equation, (ed. G. P. Galdi) Ser. Adv. Math. Appl. Sci., World Scientific Publishing Co., 11 , River Edge, NJ, 1992, pp.,81-104. · Zbl 0794.35111 · doi:10.1142/9789814503594_0003
[13] G. P. Galdi. An introduction to the mathematical theory of the Navier-Stokes equations, Vol.,I, In: Linearized Steady Problems, Springer Tracts Nat. Philos., 38 , Springer-Verlag, New York, 1994. · Zbl 0949.35004
[14] G. P. Galdi, On the motion of a rigid body in a viscous liquid: A mathematical analysis with applications, (ed. S. Friedlander et al.), In: Handbook of Mathematical Fluid Dynamics, Vol.,1, Elsevier, Amsterdam, 2002, pp.,653-791. · Zbl 1230.76016 · doi:10.1016/S1874-5792(02)80014-3
[15] G. P. Galdi and M. Kyed, A simple proof of \(L^q\)-estimates for the steady-state Oseen and Stokes equations in a rotating frame, Part I: Strong solutions, Proc. Amer. Math. Soc., 141 (2013), 573-583. · Zbl 1261.35106 · doi:10.1090/S0002-9939-2012-11638-7
[16] G. P. Galdi and M. Kyed, Steady-state Navier-Stokes flows past a rotating body: Leray solutions are physically reasonable, Arch. Ration. Mech. Anal., 200 (2011), 21-58. · Zbl 1229.35176 · doi:10.1007/s00205-010-0350-6
[17] G. P. Galdi and A. L. Silvestre, The steady motion of a Navier-Stokes liquid around a rigid body, Arch. Ration. Mech. Anal., 184 (2007), 371-400. · Zbl 1111.76010 · doi:10.1007/s00205-006-0026-4
[18] A. Korolev and V. Šverák, On the large-distance asymptotics of steady state solutions of the Navier-Stokes equations in 3D exterior domains, Ann. Inst. H. Poincaré Anal. Non Linéaire, 28 (2011), 303-313. · Zbl 1216.35090 · doi:10.1016/j.anihpc.2011.01.003
[19] M. Kyed, Asymptotic profile of a Navier-Stokes flow past a rotating body, In preparation. · Zbl 1273.35214
[20] M. Kyed, Asymptotic profile of a linearized flow past a rotating body, Quart. Appl. Math., 71 (2013), 489-500. · Zbl 1273.35214 · doi:10.1090/S0033-569X-2013-01288-7
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.